# SDR ASAA2018061985112

- Difficulty date: June 18, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 43,236 hours, 12,834 cycles
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Condition: Inoperative
- Location: Flight Deck
- Part time: 61,481 hours, 26,800 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N1 PUSHBUTTON SWITCH ON THE MODE CONTROL PANEL WAS INOPERATIVE.  ACFT GROUNDED.   REMOVED, REPLACED AND TESTED DFCS MODE CONTROL PANEL IAW AMM 22-11-34.  MCP INSTALLATION TEST PASSED. PERFORMED LRU REPLACEMENT TEST FOR MCP IAW AMM 22-11-34/501 AND LAND VERIFY TEST IAW AMM 22-11-00/201,  ALL TESTS PASSED.
